MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE TDM VANCOMYCIN GEN.3; VANCOMYCIN IMMUNOASSAY

ROCHE DIAGNOSTICS ONLINE TDM VANCOMYCIN GEN.3; VANCOMYCIN IMMUNOASSAY
Catalog Number 08445605190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer checked probe alignments, probe washes, pump pressures, and rinse levels to ensure proper operation.The customer ran calibration and controls; all values were within the customer's specifications.
 
Event or Problem Description
The initial reporter stated they have been having issues with vanc3 vancomycin recovery on the cobas pro c 503 analytical unit.Control recovery will go higher and then they have to recalibrate.After recalibrating, the customer will pull patient samples that were previously tested and repeat these.The reporter provided data for one patient sample that had discrepant vancomycin results.The sample initially resulted in a vancomycin value of 48.8 ug/ml and this value was reported outside of the laboratory.The sample was pulled and repeated after controls went high and the assay was recalibrated.The repeat result was 38 ug/ml on (b)(6) 2022.The repeat value was deemed correct and a corrected report was issued.The serial number of the c 503 analyzer is 2190-03.
 
Additional Manufacturer Narrative
Investigations have determined that calibration frequency specifications were not met for the vancomycin assay.There was a downward drift in measurement signals for the reagent pack in use.This leads to a higher recovery in quality controls and patient samples for the reagent pack in use.Notifications have been sent to customers alerting them of this issue.It is recommended to customers to carefully monitor control intervals and recovery.

Brand Name
ONLINE TDM VANCOMYCIN GEN.3
Common Device Name
VANCOMYCIN IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14240668
Report Number1823260-2022-01214
Device Sequence Number12022816
Product Code LEH
UDI-Device Identifier07613336157800
UDI-Public07613336157800
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08445605190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Supplement Date Received by Manufacturer05/17/2022
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown